Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The fundamental group of locally standard $T$–manifolds

Haozhi Zeng

Algebraic & Geometric Topology 18 (2018) 3031–3035
Bibliography
1 V M Buchstaber, T E Panov, Toric topology, 204, Amer. Math. Soc. (2015) MR3363157
2 D A Cox, J B Little, H K Schenck, Toric varieties, 124, Amer. Math. Soc. (2011) MR2810322
3 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
4 W Fulton, Introduction to toric varieties, 131, Princeton Univ. Press (1993) MR1234037
5 A Hattori, M Masuda, Theory of multi-fans, Osaka J. Math. 40 (2003) 1 MR1955796
6 U Helmke, Topology of the moduli space for reachable linear dynamical systems: the complex case, Math. Systems Theory 19 (1986) 155 MR871414
7 T S Holm, A R Pires, The topology of toric origami manifolds, Math. Res. Lett. 20 (2013) 885 MR3207359
8 T S Holm, A R Pires, The fundamental group and Betti numbers of toric origami manifolds, Algebr. Geom. Topol. 15 (2015) 2393 MR3402344
9 H Kuwata, M Masuda, H Zeng, Torsion in the cohomology of torus orbifolds, Chin. Ann. Math. Ser. B 38 (2017) 1247 MR3721698
10 M Wiemeler, Exotic torus manifolds and equivariant smooth structures on quasitoric manifolds, Math. Z. 273 (2013) 1063 MR3030690
11 T Yoshida, Local torus actions modeled on the standard representation, Adv. Math. 227 (2011) 1914 MR2803791